MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) confirmed the plt histogram was demonstrating spikes with an asterisk (*).The fse found that the lis was not in use and still connected to the act diff 2 instrument.The fse disconnected the unused lis and ran several samples ran with no plt spikes or ¿*¿ on the plt parameter.The instrument was verified by running daily check, controls with no further issues reported.Bec internal identifier - case-(b)(4).
 
Event or Problem Description
The customer reported recovering asterisks (*) flags on the plt and mpv parameters for qc and patient samples run on the act diff 2 instrument.

Brand Name
COULTER ACT DIFF ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key10255907
Report Number1061932-2020-00111
Device Sequence Number2842516
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1